Dual metrics for a class of radiative space-times


Creative Commons License

Baleanu D., Baskal S.

MODERN PHYSICS LETTERS A, vol.16, no.3, pp.135-142, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1142/s0217732301003218
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.135-142

Abstract

Second-rank nondegenerate Killing tensors for some subclasses of space-times admitting parallel null one-planes ace investigated. Lichnerowicz radiation conditions are imposed to provide a physical meaning to space-times whose metrics are described through their associated second-rank Killing tensors. Conditions under which the dual space-times retain the same physical properties are presented.